MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART EX IMPLANT (4.1) 3.75X9 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART EX IMPLANT (4.1) 3.75X9 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.774
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 3 months and 6 days after the dental implant was installed in intraoral region 23#, its non- osseointegration was observed.Moreover, the patient presented insufficient bone quality/quantity (bone type ii).

Brand Name
TITAMAX SMART EX IMPLANT (4.1) 3.75X9 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9990674
Report Number3008261720-2020-02220
Device Sequence Number14371598
Product Code DZE
UDI-Device Identifier07898237569826
UDI-Public07898237569826
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/23/2020
Report Date (Section F) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2018
Device Model Number109.774
Device Catalogue Number109.774
Device Lot Number800108137
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/23/2020
Device Age74 MO
Event Location Other
Date Report to Manufacturer03/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;